Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Off birth control. Had unprotected sex. Having severe cramps, bleeding fluctuating between heavy and spotting. Serious?

I have been taking birth control for over a year and have been off now for 3 months. I had unprotected sex last month while I was ovulating. last month I spotted for one day and had heavy flow two days followed by more spotting. this month I have had severe cramps spotted a week before my expected period and had a heavy flow on my expected period date with spotting the day after. I have had sever cramps now for over a week it is getting unbearable and I m not sure what is going on because I have never had cramps this bad. Could I be experiencing just bad menstrual cycles or is this something serious? YYYY@YYYY
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

Heavy bleeding and pain (way higher than normal) is a sign of there being something wrong with you, it is possible that you have developed a cyst. But this is all just speculation, as such I recommend you see a gynaecologist and have her do an ultrasound on you, to check whether everything is normal or not. She may also ask for a blood sample to check your hormone levels.
From the results of these tests, we can start narrowing down on the cause and treat it.

I hope this answered your question.
Answered: Thu, 15 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor